# SDR CALA2013102192209

- Difficulty date: October 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,489 hours, 10,273 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SECURITY CHECK,  FOUND THREE BROKEN TERMINAL STRIPS ON  BOTTOM SIDE OF MID GALLEY TABLE TOP.   FOUND COVER INDEX 415 MISSING.  ALL STRIPS FEED POWER TO FLOOR PROXIMITY LIGHTING.  REPLACED ALL THREE TERMINAL STRIPS & INSTALLED WIRING IAW WDM 25-32-21 & WDM 25-32-22, ALL EMERGENCY LIGHTS CHECKED GOOD, IAW AMM 33-51-00.
